MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by mfr: the device was received and analysis was completed.Only a pusher wire was returned.The coil was not returned.The pusher wire was inspected and was found kinked, broken and stretched.No more damages were found in the returned device.Microscopic inspection revealed the proximal end has a smooth surface.The interlocking arm was detached.Dimensional inspection revealed the device met specification.
 
Event or Problem Description
Reportable based on device analysis completed on 07dec2021.It was reported that the coil prematurely deployed.A f-idc 2d 5mm x 8cm interlock coil was selected for use in an artery embolization procedure.During deployment, the coil prematurely deployed in the catheter.It could not be deployed to the target location.However, device analysis revealed a detached interlocking arm.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13022205
Report Number2134265-2021-15777
Device Sequence Number4948732
Product Code KRD
UDI-Device Identifier08714729764977
UDI-Public08714729764977
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0026096143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown